# SDR DALA2025030401662

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 75,268 hours, 9,900 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 L ELEVATOR HINGES 1, 2, AND 3 BEARINGS WORN. CORRECTIVE ACTION: REMOVED AND REPLACED LEFT ELEVATOR NBR. 1, 2, AND 3 BEARINGS REF. A330 AMM 55-16-42. (0839789)
